# SDR FDEA202407231046

- Difficulty date: July 23, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N789FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26689
- Aircraft time: 76,401 hours, 29,858 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 571186418225
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN FLOOR PNL #252 MWF HAS DAMAGE AND MISSING SHALLOW INSERTS, DOT 4-123   PANEL RACK L/H FABRICATED ZONE 250 FLOORBOARD PANEL #252 MWF ON VTMAE TRAVELER # T24/1767887 IAW   DWG SRZ-25-005 REVISION R MAJOR REPAIR.
